# SDR MALA020369

- Difficulty date: June 27, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A091
- Engine: Ge CT75A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT ENGINE OVERTEMP. HIGH ENERGY ABORT. MAX WAS 936. NO OVERTEMP LIGHT ILLUMINATED.  REPLACED LT HMU AND T4.5 TRIMMER ADJUSTED, GPA CHECKS GOOD.
